# SDR QXEA200701645

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 22,206 hours, 32,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2131 - STRONG ODOR OF JET FUEL IN FLIGHTDECK AND CABIN FOLLOWING NR 2 BLEED ACTIVATION.  MAINTENANCE PERFORMED GENERAL VISUAL INSPECTION OF NR 2 ENGINE FOR ANY OBVIOUS LEAKS.  NO NOTED.  GROUND RUN AIRCRAFT WEIGHT NR 2 BLEED ON, NO STRONG ODOR OF JET FUEL NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
